A 20-year-old female asked:
Disclaimer

i was diagnosed with pots. my symptoms are worse during my period as in like i can pass out easier. i cannot take off of work just because of my pots. what can i do to reduce my symptoms during that week as i am standing for 12 hours each shift.

1 doctor answer
Dr. Donald Colantino
61 years experience Internal Medicine
POTS: Have you been prescribed florinef? Have you tried wearing medical grade knee high or thigh high compression stockings? Be sure to take in adequate salt and fluids. Beta blockers are prescribed to mitigate the tachycardia.
Answered on May 19, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Ogochukwu Okpala
18 years experience Obstetrics and Gynecology
Check blood pressure: Hello, I'm sorry to hear about your symptoms. I had a coworker with POTS and it can be difficult to manage. One way to manage this since the symptoms ... Read More
A 20-year-old female asked:
Dr. Yvette Kratzberg
24 years experience Pediatrics
See a specialist: POTS is an autonomic dysregulation syndrome. It is caused by a malfunction of the patient's autonomic nervous system. 25% of POTS patients are disable ... Read More
A 30-year-old female asked:
Dr. Felix Brizuela
32 years experience Neurology
Yes: if you have a history of pots syndrome, then yes, that is the most likely cause unless there is something different about the symptoms you're having n ... Read More
1
1 thank
A 25-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Depends: If you are having sex, do not go off the pill, unless you wish to get pregnant.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month